RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2009, Volume 200, Number 3, Pages 95–118 (Mi msb5234)  

This article is cited in 9 scientific papers (total in 9 papers)

On the new compactification of moduli of vector bundles on a surface. II

N. V. Timofeevaab

a P. G. Demidov Yaroslavl State University
b Yaroslavl State Pedagogical University named after K. D. Ushinsky

Abstract: We construct a new compactification of the moduli scheme of Gieseker-stable vector bundles having fixed Hilbert polynomial on a smooth projective polarized surface $(S,H)$ defined over the field $k=\mathbb C$. Families of locally free sheaves on the surface $S$ are completed by locally free sheaves on surfaces that are certain modifications of $S$. The new moduli space has a birational morphism onto the Gieseker-Maruyama moduli space. We consider the case when the Gieseker-Maruyama space is the coarse moduli space.
Bibliography: 16 titles.

Keywords: moduli space, semistable coherent sheaves, pseudofamily, algebraic surface.

DOI: https://doi.org/10.4213/sm5234

Full text: PDF file (635 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2009, 200:3, 405–427

Bibliographic databases:

UDC: 512.722+512.723
MSC: 14J60
Received: 08.04.2008 and 24.11.2008

Citation: N. V. Timofeeva, “On the new compactification of moduli of vector bundles on a surface. II”, Mat. Sb., 200:3 (2009), 95–118; Sb. Math., 200:3 (2009), 405–427

Citation in format AMSBIB
\Bibitem{Tim09}
\by N.~V.~Timofeeva
\paper On the new compactification of moduli of vector bundles on a~surface.~II
\jour Mat. Sb.
\yr 2009
\vol 200
\issue 3
\pages 95--118
\mathnet{http://mi.mathnet.ru/msb5234}
\crossref{https://doi.org/10.4213/sm5234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2529147}
\zmath{https://zbmath.org/?q=an:1192.14032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200..405T}
\elib{https://elibrary.ru/item.asp?id=19066117}
\transl
\jour Sb. Math.
\yr 2009
\vol 200
\issue 3
\pages 405--427
\crossref{https://doi.org/10.1070/SM2009v200n03ABEH004002}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267858800006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650925532}


Linking options:
  • http://mi.mathnet.ru/eng/msb5234
  • https://doi.org/10.4213/sm5234
  • http://mi.mathnet.ru/eng/msb/v200/i3/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. III: Functorial approach”, Sb. Math., 202:3 (2011), 413–465  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. N. V. Timofeeva, “On Degeneration of the Surface in the Fitting Compactification of Moduli of Stable Vector Bundles”, Math. Notes, 90:1 (2011), 142–148  mathnet  crossref  crossref  mathscinet  isi
    3. N. V. Timofeeva, “Ob odnom izomorfizme kompaktifikatsii skhemy modulei vektornykh rassloenii”, Model. i analiz inform. sistem, 19:1 (2012), 37–50  mathnet
    4. Markushevich D., Tikhomirov A.S., Trautmann G., “Bubble tree compactification of moduli spaces of vector bundles on surfaces”, Cent. Eur. J. Math., 10:4 (2012), 1331–1355  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. IV: Nonreduced moduli”, Sb. Math., 204:1 (2013), 133–153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family”, Sb. Math., 204:3 (2013), 411–437  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. N. V. Timofeeva, “On a morphism of compactifications of moduli scheme of vector bundles”, Sib. elektron. matem. izv., 12 (2015), 577–591  mathnet  crossref
    8. N. V. Timofeeva, “Izomorfizm kompaktifikatsii modulei vektornykh rassloenii: neprivedennye skhemy modulei”, Model. i analiz inform. sistem, 22:5 (2015), 629–647  mathnet  crossref  mathscinet  elib
    9. N. V. Timofeeva, “Admissible pairs vs Gieseker-Maruyama”, Sb. Math., 210:5 (2019), 731–755  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:346
    Full text:105
    References:38
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020